Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 16 year old female patient who was vaccinated with a first dose of Gardasil, and subsequently developed flu-like symptoms. The patient also developed flu-like symptoms after getting the second dose of Gardasil. After getting the third dose of Gardasil, the patient developed kidney failure and underwent respiratory arrest resulting in hospitalization. At the time of the report the patient had not recovered. Additional information has been requested. 10/8/07 Patient demographics provided by CDC. 10/19/07 Reviewed hospital medical records which reveal patient experienced neck swelling, difficulty swallowing, cough, bloody sputum, facial pressure/pain, fatigue. Admitted 5/25-5/31/2007. ID & ENT consults done. Tx w/IV antibiotics & developed red man syndrome, antibiotics changed. Improved & d/c to home on continued IV antibiotics via PICC line. To f/u w/ENT & ID, & have repeat CT scan done. Records do not have evidence of respiratory arrest or renal failure reported by manufacturer. FINAL DX: Sinusitis, lymphadenitis, parotitis & Epstein-Barr virus. 11/16/07 Reviewed vax records from provider. VAERS database updated w/same.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166